Thanks I am finally over the vertigo thank GOD!! I feel much better mentally now. I was originally put on it as an AD and Anti Anxiety med because another med for Endometriosis started to make me depressed and suicidal. So from one drug to another. I am done with being a guinea pig that I can tell you.
Gababenatin is supposed to have some serious side effects as well. I was put on that from my Endo doc but didnt really stay on it as I prefer the Amitriptyline at the time. Both were crazy meds but I will once in a while take the the Ami if I am tired and the pain from the Fibro/TMJ or Endo is too much. it knocks me out I just dont like the feeling the next day.
I want a clear mind.
I eat raw and juice for the most part and very healthy has you have no choice when the Endo seems to really like my bowels.
I try not to take anything at all by my continuous Birth control pill.
Thanks so much for your comments :) I hope you got your questions answered
Sorry you haven't gotten any replies. That could be your question isn't one anyone has experience with. I have asked the administration of this web site to provide a "peg count" on the number of times a post is opened (assumed read). This will at least let a person know when the do not get any replies if anyone is opening the post. I believe this would help in such situations for a person to decide if they should restate their question, or just give up. That is if lots read and no one responded - question doesn't relate or not understood.
An important item is the "subject".. in the peg count case no or very few readers suggests the "subject" isn't attractive.
All this none productive stuff above doesn't help you with your question.. for now I suggest you rethink your "subject" and "post content" to see if they can be made more concise/understandable and try again.
I will try to read. I visit this community only occasionally and this time it was because I have a post on an upcoming sleep study I will undergo.
Best wishes on getting a helpful input.
Thank you Jerry_NJ for replying. I was looking for advice on the question posted by
doseduk re: Advice on Mixing Tramadol. Zopiclone and Trazodone. I didn't actually post a question, but rather, I replied posted a comment in response to this, on April 7th. I no longer need any advice on this, as I'm off Tramadol now and I'm weaning off Zopiclone. I wasn't on Trazodone, but I am still on 3 other Anti-deps. Since stopping Tramadol, I no longer have any anxiety issues, thank God! I am also weaning off Valium. Next will be Oxycontin and Oxycodone, as they no longer help much with my arthritis pain. I have turned to Alternative healing. Thanks again Jerry_NJ
Thank you for asking ticked. I hadn't actually posted a question. I posted a comment on April 7th, in regards to the question: Advice On Tramadol, Zopiclone and Trazodone, posted by Doseduk. I was interested at that time because I was also on Tramadol and Zopiclone, but not Trazodone, but I am on 3 Anti-deps, plus pain meds for arthritis and phantom limb pain. I have stopped taking Tramadol on the 11th April. I'm weaning off Zopiclone and Valium now. Next I'll be weaning off some of the pain meds, as they no longer ease my arthritis pains. I'm almost sure I'll be stopping Zoloft, as I'm only on 25mg. My horrific anxiety caused by Tramadol is no longer an issue and has completely gone. I am feeling like my old self again. I am using Herbal healing & will be having acupuncture soon, for my arthritis. Thanks again, ticked.
That is good to hear :) I myself have been off Cymbalta for 2 weeks still suffering the side effects. ARGH!! I hope your weaning is better than mine lol.